SUBJECTS (1-11 of 11)
Differential equations, Hypoelliptic
1
book jacket

Hypoelliptic laplacian and orbital integrals
Bismut, Jean-Michel
Princeton, N.J. : Princeton University Press, 2011
 
2011
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA377 B6738 2011    AVAILABLE    30340200518789
2
book jacket

The hypoelliptic Laplacian and Ray-Singer metrics
Bismut, Jean-Michel
Princeton: Princeton University Press, 2008
 
2008
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA377 .B674 2008    AVAILABLE    30340200491193
3
book jacket

Hypoellipticity and eigenvalue asymptotics
Rockland, Charles, 1947-
Berlin ; New York : Springer-Verlag, 1975
 
1975
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA377 R592    AVAILABLE    30340200101552
4
book jacket

Hypoellipticity and eigenvalue asymptotics
Rockland, Charles, 1947-
Berlin ; New York : Springer-Verlag, 1975
1975
電子書

Location: Mathematics Library
5
book jacket

Large deviations and the Malliavin calculus
Bismut, Jean-Michel
Boston : Birkhäuser, 1984
 
1984
PRINTED

Location: Mathematics Library, Statistics Sci. Lib.
LOCATION CALL # STATUS OPACMSG BARCODE
 Statistics Sci. Lib.  QA614.9 B57 1984    AVAILABLE    30570000039152
 Mathematics Library  QA614.9 B57 1984    AVAILABLE    30340200177636
6
book jacket

Nilpotent lie groups : structure and applications to analysis
Goodman, Roe
Berlin ; New York : Springer-Verlag, 1976
 
1976
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA387 G622 1976    AVAILABLE    30340200109944
7
book jacket

Nilpotent lie groups structure and applications to analysis
Goodman, Roe
Berlin ; New York : Springer-Verlag, 1976
1976
電子書

Location: Mathematics Library
8
book jacket

Noncommutative microlocal analysis
Taylor, Michael Eugene, 1946-
Providence, R.I., USA : American Mathematical Society, 1984-
 
1984-
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 A57 v.313    DUE 08-01-21    30340200175754
9
book jacket

Noncommutative microlocal analysis
Taylor, Michael Eugene, 1946-
Providence, R.I., USA : American Mathematical Society, 1984-
1984-
電子書

Location: Mathematics Library
10
book jacket

Nonlinear eigenvalues and analytic-hypoellipticity
Yu, Ching-Chau, 1966-
Providence, R.I. : American Mathematical Society, 1998
 
1998
PRINTED

Location: Mathematics Library
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 A57 v.636    AVAILABLE    30340200369217
11
book jacket

Nonlinear eigenvalues and analytic-hypoellipticity
Yu, Ching-Chau, 1966-
Providence, R.I. : American Mathematical Society, c1998
c1998
電子書

Location: Mathematics Library